Pins And Needles Sensation

Pins and needles sensation, also called paresthesia, is the uncomfortable itching and tingling feeling you get in your hands and feet while leaning or lying in an awkward position. It is caused when the nerves supplying that area gets compressed, or the blood supply has reduced.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause shooting pain all over the body?

Query: Hi doctor,My problem started with pain in my lower back and buttock, and then it moved to my lateral thigh on both sides. So, it is difficult to sleep on either side. I also started experiencing neck and shoulder pain. Now, I feel pain in my arms, back, neck, shoulder, etc. I do not know what could ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It is like spondylosis, both cervical and lumbar. It is a spine problem where you get pain and other symptoms due to compression of nerves between spine. So, it will cause symptoms along the course of nerves. Do you have any history of trauma to your spine? Does this pain...  Read Full »

What causes tingling sensations and tremors in the entire body at rest?

Query: Hi doctor,I am 22 years old with a weight of 43 kilograms and a height of five feet. I have a tingling sensation all over my body, especially in my hands, arms, and feet. I also have pins and needles on my fingertips and toes. I also get tremors when I lay down or when I sit in a comfortable positio...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hi, Welcome to icliniq.com. As all your tests are normal, I am considering that the blood sugar levels are normal. There are numerous reasons to have tingling sensations and tremors during the resting stage. You can have malabsorption leading to nutrition deficiency. There are other numerous reaso...  Read Full »

Why do I have spasms in my hand with pins and needle feeling?

Query: Hi doctor, I am having spasms in my hand. I had it briefly in the left hand and then, my right arm was feeling numb. This morning my right hand has spasms on all fingers at different occasions with some pins and needle feeling. Please help.  Read Full »


Dr. Sudheer Ambekar

Neuro Surgeon, Neurologist

Answer: Hello,Welcome to icliniq.com.You might have nerve compression from cervical spondylitis.Please consult your GP to get an MRI of the neck.For further information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist  Read Full »

Why is there lightheadedness after a post-concussion syndrome?

Query: Hi doctor, I have been taking Topamax for a month now. The neurologist put me on it for post-concussion syndrome for lightheadedness. I had concentration issues, forgetfulness, bad brain fog, sleeping problems, frequent urination, and blurry vision. I could not handle the symptoms, so I tried weani...  Read Full »


Dr. Upendra K Shah

Neurologist

Answer: Hi, Welcome to icliniq.com. It is not a withdrawal symptom; it is just a side effect of Topamax (Topiramate). Pins and needle sensations are seen in many cases. Sure it will go since you have stopped the medicine. Make sure this was given for lightheadedness only, not for seizure following a concu...  Read Full »

Please suggest safe painkillers for toothache.

Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching....  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan DSR 40 mg (Domp...  Read Full »

Can tooth infection cause tingling and numbness of lip and chin?

Query: Hello doctor, The last molar on my left side broke around two years ago. It slightly niggled and chipped further during that time, reminding me that it needed to be fixed, but never actually posed a problem. I finally went to the dentist last year and an X-ray was taken. A decay was present at the ...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. Possibly there been some compression or inflammation of the inferior alveolar nerve, which passes through the mandible and then emerges as the mental nerve. The mental nerve supplies the part below the lower lip and chin. If you have pain, severe tingling, pins and n...  Read Full »

Can concussion result in dizziness and pins and needles in the legs?

Query: Hi. Just want to get a quick consultation. Two days back, i was playing football in goal. I took a knee to the back of the head (wasn't unconscious or anything) i could feel a bit of pain however it wasn't till after the game when the adrenaline wasn't there i could feel pain in the back of my head ...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi Welcome to icliniq Thank you for writing and i am concern about you. So basically if the force of knee was hard enough to hit head and you got lump there so there are chances of some injuries or fracture. In such case first of all I would like you to do x ray of affected area. And yes you shoul...  Read Full »

What causes pins and needles sensation in the face?

Query: Hi doctor, A month ago, when I woke up in the morning, I felt pins and needles above my eyebrows and nose. I had an MRI and no tumors were detected. I think the nerve may have been attacked by a virus. It cleared up completely within six weeks, except the nose and it still tingles at bridge when I ...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. As you rightly observed, the abnormal sensations could have been because of viral effect on the nerve. It is the ophthalmic division of the fifth cranial nerve (eye division of trigeminal nerve), which supplies the face above the tip of the nose. The virus may be one of t...  Read Full »

How to treat itchy scrotum?

Query: Hello doctor, I have pins and needles like itch on my scrotum, for the past three years. I scratch it raw sometimes, and cannot really sleep. I cannot wear tight pants anymore, because of this, and it is starting to ruin my sex life. It just itches all the time, and sometimes makes my inner thigh a...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand your concern. From the history you provided, it seems either you have scabies infection or scrotal dermatitis. Scabies is an infection in which tiny itchy bumps appear on genitals and sometimes on the body also, with more itching at night. Scrotal...  Read Full »

Why does my diabetic mother have a numb feeling in her lower limbs?

Query: Hi. I need your assistance. My mother is a known diabetic , however defaulted in her medication leading FBS level of 17mg/dl and causing severe weight loss and cataract . she was placed on insulin ( novomix) which she took for 2 months, however after every insulin injection she complains of severe p...  Read Full »


Dr. Zulfiqar Ahmed

Endocrinologist, Diabetologist

Answer: Hi Thanks for your query U mentioned 17 mg may be ur confused it should be 17 mmol I think. May be pain is due to the nerve which may hit accidentally during injection especially as ur telling it’s a radiating pain. It may be sharp and like an electric current If so She can take Tablet lyrica...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.